# SDR AC2A084861

- Difficulty date: February 21, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N8775
- Make and model: Bolkms BO105S
- Aircraft serial: 775
- Aircraft time: 13,854 hours
- Engine: Allsn 250C20B
- Engine time: 18,245 hours
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065121
- Part serial: 86160535
- Condition: Damaged
- Location: Engine
- Part time: 9,383 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTTING COMPOUND BROKEN ON THE DRIVE SPLINE END. GOVERNOR WAS REPLACED.
